www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/11366

Title: A HOCHSCHILD COHOMOLOGY COMPARISON THEOREM FOR PRESTACKS
Authors: Lowen, Wendy
VAN DEN BERGH, Michel
Issue Date: 2011
Publisher: AMER MATHEMATICAL SOC
Citation: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 363(2). p. 969-986
Abstract: We generalize and clarify Gerstenhaber and Schack's "Special Cohomology Comparison Theorem". More specifically we obtain a fully faithful functor between the derived categories of bimodules over a prestack over a small category U and the derived category of bimodules over its corresponding fibered category. In contrast to Gerstenhaber and Schack we do not have to assume that U is a poset.
Notes: [Lowen, Wendy] Univ Antwerp, Dept Wiskunde Informat, B-2020 Antwerp, Belgium. [Van den Bergh, Michel] Hasselt Univ, Dept WNI, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/11366
ISI #: 000282654300014
ISSN: 0002-9947
Category: A1
Type: Journal Contribution
Validation: ecoom, 2011
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A232.53 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.